

Australian Government

Australian Accounting Standards Board



Issue Date: 7 February 2014

Subject:	Agenda for the 136 th meeting of the AASB
Venue:	Ken Spencer Room, AASB offices Level 7, 600 Bourke St, Melbourne
Time(s):	Thursday 13 February 2014, from 9.00 a.m. to 4.30 p.m.

The public is invited to attend this meeting. Items 1 (a) and 6 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during the course of the meeting. It is advisable to visit the website prior to 13 February 2014 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting <u>procedures for attendance</u> on the AASB's website).

Day 1	Item	Duration	Subject	Objective		
9.00 am	1(a)	½ hr	Agenda, Declarations			
	1(b)		Chairman's Report			
	2		Apologies, Minutes and Approvals out of session			
9.30 am	7	¾ hr	Financial Instruments	Project Update		
10.15 am	am Morning tea (15 mins)					
10.30 am	8	¼ hr	Insurance	Project Update		
10.45 am	9	½ hr	Leases	Project Update		
11.15 am	12	1¼ hr	IPSASB	 Decide the key comments to make in any AASB submission on IPSASB EDs 		
				IPSASB Governance Review		
12.30 pm	Lunch (1 hr)					
1.30 pm	13	½ hr	Annual Improvements	Decide the key comments to make in any AASB submission to the IASB		
2.00 pm	11	½ hr	IFRS for SMEs	Decide the key issues to include in any submission to the IASB		
2.30 pm	14	½ hr	Research Activities	Project updates		
3.00 pm	Afternoon tea (15 mins)					
3.15 pm	4	½ hr	IFRS Interpretations Committee	Update		
3.45 pm	5	¼ hr	Emerging Issues			
4.00 pm	3	¼ hr	Other Business	Note		
4.15 pm	6	¼ hr	Review			
4.30 pm	Close meeting					